# SDR UALA2013020500714

- Difficulty date: February 3, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 45,938 hours, 18,446 cycles
- Engine: Iae V2522A5
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 14330004C1
- Part serial: 401
- Condition: Leaking
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY HAS A LARGE WATER LEAK.  REPLACED TOILET ASSY.
